TU Darmstadt / ULB / TUbiblio

Optimal Boundary Control of Nonlinear Hyperbolic Conservation Laws with Switched Boundary Data

Pfaff, Sebastian and Ulbrich, Stefan (2015):
Optimal Boundary Control of Nonlinear Hyperbolic Conservation Laws with Switched Boundary Data.
53, In: SIAM Journal on Control and Optimization, (3), pp. 1250-1277, ISSN 0363-0129, [Article]

Item Type: Article
Erschienen: 2015
Creators: Pfaff, Sebastian and Ulbrich, Stefan
Title: Optimal Boundary Control of Nonlinear Hyperbolic Conservation Laws with Switched Boundary Data
Language: German
Journal or Publication Title: SIAM Journal on Control and Optimization
Volume: 53
Number: 3
Divisions: Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Profile Areas > Thermo-Fluids & Interfaces
Profile Areas
Date Deposited: 01 Jun 2015 07:59
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item